On the Laplacian spectral radii of bipartite graphs

Jianxi Li, Wai Chee SHIU, Wai Hong Chan

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

The Laplacian spectral radius of a graph is the largest eigenvalue of the associated Laplacian matrix. In this paper, we provide structural and behavioral details of graphs with maximum Laplacian spectral radius among all bipartite connected graphs of given order and size. Using these results, we provide a unified approach to determine the graphs with maximum Laplacian spectral radii among all trees, and all bipartite unicyclic, bicyclic, tricyclic and quasi-tree graphs, respectively.

Original languageEnglish
Pages (from-to)2183-2192
Number of pages10
JournalLinear Algebra and Its Applications
Volume435
Issue number9
DOIs
Publication statusPublished - 1 Nov 2011

Scopus Subject Areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

User-Defined Keywords

  • Bipartite graph
  • Laplacian spectral radius

Fingerprint

Dive into the research topics of 'On the Laplacian spectral radii of bipartite graphs'. Together they form a unique fingerprint.

Cite this